# SDR FDEA2020082621983

- Difficulty date: August 22, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 70,973 hours, 26,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM NUTPLATE IS CORRODED BS 1681-RBL47.  REMOVED NUTPLATE BRACKET IAW B757 SRM 51-40-02. MAT ID 7075-T6 ALUMINIUM SHEET PO NR 964704.1, IAW BOEING PL 146N5693 REV C AND BOEING DWG 146N5693 REV B.  FABRICATED NUTPLATE STRIP IAW BOEING DWG 146N5693 REV B.   APPLIED ALODINE, PRIME AND PAINT IAW B757 SRM 51-20-01-0G.  INSTALLED NUTPLATE STRIP IAW B757 SRM 51-40-02.  PART MARKED IAW   GMM 07-0-1000 STEP 7B.  INSTALLED NUTPLATE STRIP IAW BOEING DWG # 146N5300 REV C AND B757 SRM 51-40-02-0G AND SRM 53-60-51-2R.
